# SDR DLM11991944

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814DE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- System (JASC): 3840 · Air Supply (Water Pressure System)
- Part: Circuite Breaker
- Condition: Tripped
- Location: Water Press Sys
- Component: 8378M11
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

TWO C/B ARE OUT FOR THE NR 1 H20 PRESSURE SYS.  F/A NOTICED ELEC ODOR DURING CRUISE NEAR THIS BREAKER PANEL.  REMOVED AND REPLACED NR 1 H20 COMPRESSOR.
